Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from flatulence. Given prepro HS capsules. Are there side effects?

I am 25/M and passing through a problem. I am suffering from flatulence and have to fart smell frequently since last 2years.I was consult the doctors more times and they gave the medicines like prepro HS capsules,etc., but there is no result.Is there any side effects by the medicines?Please help me and what type of food i have to take?Is there any ayurvedic medicines for this problem
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello.The drug that you refer has no significant adverse effects but their effectiveness is low.I treat my patients with Cinitapride 1mg thrice a day when Flatulence is the diagnosis.Please consult your local doctor for a prescription. About the proper diet, you should avoid carbonated drinks, artichokes, peas, cauliflower, beans and avoid eating so fast.With the mentioned drug and diet, your symptoms will improve.I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor